# SDR DALA2022060804012

- Difficulty date: June 5, 2022
- Submitted: June 8, 2022
- Operation: Air carrier
- Aircraft: N985AT
- Make and model: Boeing 717-200
- Aircraft serial: 55090
- Aircraft time: 49,901 hours, 34,737 cycles
- System (JASC): 3040 · Windshield/Door Rain/Ice Removal
- Part: Thermoswitch
- Condition: Misaligned
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SPARKS EMITTED FROM CA WINDSHIELD WHEN ANTI-FOG SWITCH TURNED ON. FWD TO B717 MEL 30-41-01A. 'M' PROC C/W. MEL/PLAC INSTALLED. OK FOR SVC. *********************MCC TECHNICIAN UPDATE********************** CA WINDSHIELD MPN 5912290-508 REF B717 IPC 56-11-01-01 ITEM 140. STK# 92-5610-4-0001 REF B717 AMM 56-11-02 FOR REMOVE/INSTALL. **************************************************************** AFTER CONSULTING WITH PREVIOUS MTC IT WAS DISCOVERED THE CAPTS WINDOW THERMOSWITCH S1-220 HAD BECOME DISLODGED FROM THE SPRING RETAINER, RESULTING IN WIRE TERMINAL COMING INTO CONTACT WITH THE SPRING RETAINER. CONFIRMED PROPER INSTALLATION OF THERMOSWITCH S1-220 PER B717 AMM 30-42-01-000-801. CAPTS WINDSHIELD ANTI-FOG OPS CHK GOOD PER B717 AMM 30-42-01-710-801. MEL CLEARED, PLACARD REMOVED, NO "M" PROCEDURES. LOG-PAGE UPDATED @ 07JUN22 0851 UTC ******************************************************************************* (LP #8640656)
